BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINE COMPLETE CUP KIT; TRANSPORT CULTURE MEDIUM
Back to Search Results |
| Catalog Number |
364956 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.Investigation conclusion: as no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.Root cause description: as there was no sample or photo available for evaluation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It has been reported that one bd vacutainer® urine complete cup kit has been found experiencing erroneous results before use.The following has been provided by the initial reporter: material no.364956, batch no.Unknown.It was reported that cleansing wipes do not help to reduce false positive ua or urine culture results.Customer is of the opinion, based on research and subject matter expertise, that cleansing wipes (and for that matter, a mid-stream clean-catch specimen) does not help to reduce false positive ua or urine culture results, and that as a result, wipes should not be included in any of our urine collection kits.Not recommending the use of cleansing wipes and a mid-stream clean catch specimen goes against our ifu, as well as clsi guidelines and recommendations.Lot number: non specific.